# SDR ABXA2024012616

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 90,198 hours, 27,466 cycles
- Engine: Pwa JT9D*
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Rt Eng Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI RH ENG EGT OVERTEMP ON START EGT 562  AC RETURED TO GATE AND GROUNDED BY MAINTENANCE PERFORMED FIM  71-08 FAULT TREE 816 SECOND ENGINE START ATTEMPT CARRIED OUT AND WITHIN LIMITS.  NO IMMEDIATE MTC ACTION REQUIRED.  AUGH #2024-0020  MAINTENANCE REURNED AC TO SERVICE AC DEPARTED .
